Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

did the contraceptive pill make you gain weight?

(3 Posts)
brimfull Thu 13-Aug-09 00:19:00

and was it permanent unitl you came off the pill?

dd has put on weight ,has been on the pill for a month

paranoidmother Thu 13-Aug-09 12:03:00

it's one of the side effects of the pill is a possible weight gain, the doctor should be able to keep an eye on her and if it continues she could ask to change to another pill I think.

I had the contraceptive injection till about 8 months ago and put on a little weight, sometimes it levels out once your body is use to the extra stuff the pill puts into you.

I would speak to the doctor if you are concerned or depending on your dd's age she should. I found the nurses most helpful for questions.

brimfull Thu 13-Aug-09 19:40:12

thanks

good to know that it might level off

she is 17 so can deal with nurse when needed

thanks

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: